# SDR AMTA200300204

- Difficulty date: February 9, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N556TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- System (JASC): 2600 · Fire Protection System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 645 - STATUS MESSAGE 'R ENG OH LP2" DISPLAYED ON EICAS.  (M)
